# SDR FDEA2019022600503

- Difficulty date: February 20, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: FEAEA01879
- Condition: Corroded
- Location: Bs 1281.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, STA 1281.5, RBL 47.125 TO LBL 47.125, FLOOR BOARD SUPPORT HAS   COROSSION/EXFOLIATION PRIMARILY CLIP NUT HOLES. REPLACED DAMAGED FLOOR SUPPORT (FX AEA0187-9) AT STA 1281.5 RBL 47.125  TO LBL   47.125 REF SRM  51-31-01 VOL 2 & DWG  AEA 0187
